# SDR CA960620027

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nlg
- Part time: 22,579 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR ADVISORY GREEN LIGHT COMES ON INTERMITTENTLY IN FLIGHT. WIRE 3261-56A22 AND 3261-52A22 WERE FOUND CHAFED. THESE WIRES ARE LOCATED ON THE BACK OF THE ADVISORY CONTROL BOX, 12 INCHES FROM THE CONNECTOR 3313-P1A. CHAFING RESULTED FROM WIRE RUBBING AGAINST THE PITOT TUBING.
